Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What could be the cause of dizziness and stomach pain in a Group B patient ?

i have group b and i been feeling light headed and pains in my stomach and ive been dizzy alot what does this usely mean?
Asked On : Fri, 17 Feb 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Hi welcome to HCM. You suffer from lightheadedness, dizziness and pains in the stomach. If we connect all symptoms then you are probably sufferring from acidity. But if we presume that the symptoms are unconnected, then the dizziness and lightheadedness can be due to many causes--especially cervical spondylitis, or middle ear disease, which should be ruled out with an ENT check up and neck x-ray. You can take a course of acid suppressing drugs for a fortnight and if the dizziness and lightheadedness do not go away, you can see your doctor who will arrange for a cervical x-ray and ENT check up. Hope this answers your query satisfactorily. Regards.
Answered: Fri, 17 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor